# SDR SWAA2022020453827

- Difficulty date: November 28, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 47,636 hours, 27,848 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP TRACK; AFT FAIRING; FORWARD OUTBOARD BULB SEAL RETAINER CRACKED IN TWO PLACES / REMOVED + REPLACED #6 FLAP TRACK; AFT FAIRING; FORWARD OUTBOARD BULB SEAL RETAINER IAW B737 SRM 51-40-02-0G-0 STEP 9
